# SDR GLBA2003097

- Difficulty date: June 30, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 15,803 hours, 19,674 cycles
- System (JASC): 7600 · Engine Controls
- Part: Actuator
- Part number: 11438903921
- Part serial: 1425E
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 14,482 hours, 17,970 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

RIGHT ENG WILL NOT MAKE T/O POWER.  REMOVED AND REPLACED RT ENG ACTUATOR.
